# SDR IPXA11M69412

- Difficulty date: September 3, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 42,608 hours, 8,533 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75111
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING TANK AT ACCESS 536AB CEILING STRINGER, 2ND FROM FWD SPAR IS CRACKED AT END AFT FACE.  REPAIRED CRACKED UPPER STRINGER IN LT WING TANK NR1, ACCESS 536AB, 2ND STRINGER FROM FWD SPAR BETWEEN XORS683.40 AND XORS713.60, SRM57-00-03, REPAIR 5, FIG 202, REV 47.
